Can Amoxiciliin Be Used For Wound Infections?

Illustration of Can Amoxiciliin Be Used For Wound Infections?
Illustration: Can Amoxiciliin Be Used For Wound Infections? healthline.com

halo..mau ask if amoxillin 500mg can also make an infection of the skin outside (wound)

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
Amoxicillin 500mg is an antibiotic drug tablet that is indicated in cases of bacterial infections. Some bacterial infections such as respiratory, gastrointestinal, ear infections, dental infections, urinary tract infections and can also be given to patients after surgery or childbirth.
The use of this drug should get advice from a doctor directly. Amoxicillin can be used in cases of wounds on the skin if there are indications of a bacterial infection in the wound and must be consumed on the advice of the examining doctor. However, these drugs cannot be taken carelessly and their use must also be appropriate, that is, taken orally or by mouth. You need to know that not all wounds on the skin require oral antibiotic therapy, often infections of the skin that are injured can be given antibiotics in the form of ointments or antibiotic creams.


Before using it, make sure you check first so that the doctor can directly examine the wound that occurs on the skin. The doctor will provide the right treatment selection according to the condition that you are experiencing.


Thus the information we can convey, hopefully helps

: by

Related Question

Swelling Of The Armpit After Shaving The Armpit Hair, Is It Dangerous?

Swelling Of The Armpit After Shaving The Armpit Hair, Is It Dangerous?

(11 months ago)

In the afternoon I want to ask, if shaving or scratching the armpit too hard can cause a lump accompanied by swelling of the skin on the armpit, and is it dangerous? Please answer,... Read more

What Is Meant By Liver Grade 1?

What Is Meant By Liver Grade 1?

(11 months ago)

I want to take a bath. What is meant by liver grade 1 ?? And what are the signs of grade 1 liver ??... Read more

Fever Accompanied By Itchy Spots On The Face After 1 Month Using Facial Whitening Cream?

Fever Accompanied By Itchy Spots On The Face After 1 Month Using Facial Whitening Cream?

(1 year ago)

I’m in the process of using Dr. Pure Bleach Cream. I checked the BPOM out. Why did it arrive “within a period of one month of use I have a fever that continues to grow ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *